Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 39, NWS Tallahassee, FL

March 9, 2025Holmes County, Jackson County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 9, 2025, 8:12 PM CDT for Holmes County, Jackson County, Washington County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2025, 8:12 PM CDT (01:12 UTC)
Expired
Mar 9, 2025, 8:34 PM CDT
In force
22 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Holmes County, FL, Jackson County, FL, Washington County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 406 square meters per square second.1939587897117136156175194214233253Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
169 kt
0-1 km storm-relative helicity
406 m²/s²
0-3 km storm-relative helicity
-318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

345 
WUUS52 KTAE 100112
SVRTAE
FLC059-063-133-100200-
/O.NEW.KTAE.SV.W.0039.250310T0112Z-250310T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
812 PM CDT Sun Mar 9 2025

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jackson County in the Panhandle of Florida...
  Central Holmes County in the Panhandle of Florida...
  Northeastern Washington County in the Panhandle of Florida...

* Until 900 PM CDT.

* At 812 PM CDT, a severe thunderstorm was located near Bonifay,
  moving east at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Richter Crossroads, Malone, Caryville, Chipley, Whitehead
  Crossroads, Cottondale, Jacobs, Campbellton, Bahoma, Ellaville,
  Johnson Crossroads, Marianna Municipal A/P, Brock Crossroad,
  Bascom, Jacob City, Chipley Municipal Airport, Holmes County
  Airport, Greenwood, Bonifay, and Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3082 8586 3100 8535 3100 8513 3081 8506
      3065 8580
TIME...MOT...LOC 0112Z 251DEG 39KT 3076 8575 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

21-HANER
1 follow-up statement
585 
WWUS52 KTAE 100134
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
834 PM CDT Sun Mar 9 2025

FLC059-063-133-100144-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-250310T0200Z/
Jackson FL-Holmes FL-Washington FL-
834 PM CDT Sun Mar 9 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON...CENTRAL
HOLMES AND NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail is
still possible with this thunderstorm.

&&

LAT...LON 3082 8586 3100 8535 3100 8513 3081 8506
      3065 8580
TIME...MOT...LOC 0126Z 251DEG 39KT 3084 8548 

$$

21-HANER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:40 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 9, 6:40 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
740 PM EDT Sun Mar 9 2025

...New AVIATION...

.NEAR TERM...
(Tonight and Monday)
Issued at 211 PM EDT Sun Mar 9 2025

A quasi-stationary frontal is draped along/just south of I-10 as of
18Z with batches of showers and thunderstorms continuing to stream
northeastward across the Tri-State region. The main concerns are a
Marginal Risk (Level 1 of 5) of severe weather, flash flooding, and
fog tonight.

SB CAPE to the south of the boundary ranges from 500-1k J/kg, while
SRH (0-1 km) just north of the boundary is around 300 m2/s2. As a
result, storms near the boundary will need to be watched for
rotation and the potential for a brief tornado. While low-level
lapse rates remain poor due to considerable cloud cover, Bulk Shear
(0-6 km) is around 50 kts, so storms will be capable of isolated
damaging wind gusts. Cannot rule out some hail, but it should be on
the smaller side if it occurs, given the hail parameters.

The Flood Watch continues into tonight for the roughly southern
half of the GA counties and all of the FL counties except Dixie.
Favorable moisture transport with PWAT around 1.7 inches, forced
along the stationary boundary, could lead to flash flooding with
repeated training of heavy showers/storms into tonight. The most
vulnerable area is closer to to I-10 in the FL Counties, where
radar estimated rainfall as of 18Z is 2-4 inches.

Dense marine fog could move into coastal areas overnight, as it
did earlier today. Otherwise, expect patchy to areas of fog to
develop this evening into the overnight hours, especially from
the FL Big Bend into Southwest GA, where it could be locally
dense. Lows in the 50s and 60s.

Wraparound moisture on Monday keeps a chance of showers in the
forecast mainly north of I-10, with gusty northwest winds in
the wake of the departing low. Highs on Monday only in the mid-
50s north to mid-60s south. It will be chilly up north with the
cloud cover/showers and gusty winds.

&&

.SHORT TERM & LONG TERM...
(Monday night through Saturday)
Issued at 211 PM EDT Sun Mar 9 2025

Drier and cooler conditions are expected Monday night in the wake
of a cold front. Lows are forecast generally in the 40s both
Monday night and Tuesday night under clear skies before a gradual
warming and moistening trend takes hold. A few rain showers will
be possible across the region on Thursday as a shortwave passes
across the Gulf Coast states. Temperatures may be a tad lower on
Thursday as a result of increased clouds and rain chances, but
there is no surface front associated with this system and
therefore no big temperature changes are expected in its wake. The
warming and moistening trend is forecast to continue until the
next frontal system approaches the area over the weekend. While
it's still almost a week away, early signs point to some severe
weather potential with this system.

&&

.AVIATION...
(00Z TAFS)
Issued at 728 PM EDT Sun Mar 9 2025

An area of low pressure moving along the northern Gulf coast
continues to send waves of showers and embedded thunderstorms for
the next several hours. Attempted to time some of the more
impactful storms over the TAF sites with TEMPO groups. That said,
amendments may be needed to account for the latest trends,
especially after 04Z/05Z or so.

Widespread MVFR to IFR ceilings and visibilities continue through
the evening and into the overnight. There are some indications of
fog forming once the rain ends later tonight/early Monday
morning, with the best opportunity for potentially LIFR visibility
over KECP, KTLH, and KVLD where it has rained the most today;
however, confidence wasn't quite there to go that low yet in the
official TAFs, but may be introduced in the next TAF package.

Generally northeasterly winds, which have been on the gusty side
at KDHN and KABY, continue most of the night. Winds turn more
westerly and become breezy to gusty with gusts in the 20 to 25 kt
range, but a gust or two to 30 kts cannot be ruled out at times
Monday afternoon. Ceilings slowly lift from southwest to northeast
as the area of low pressure pulls away from the area with most TAF
sites experiencing VFR conditions by the end of the TAF period.

&&

.MARINE...
Issued at 211 PM EDT Sun Mar 9 2025

An area of low pressure will move along the Gulf Coast before
exiting to our east Monday. Showers and thunderstorms, and areas
of dense marine fog, will continue through tonight. Some strong
storms with gusty winds, hail, and waterspouts are possible.
Meanwhile, Southerly winds will increase ahead of the low later
today. As the low passes by, the pressure gradient will tighten,
and winds will become more westerly and increase to advisory level
with a few gusts near gale force possible, particularly west of
Apalachicola. Seas will also build to 6 to 10 feet in response to
the increasing winds. Northwesterly winds subside Monday night
into Tuesday before becoming southerly Wednesday.

&&

.FIRE WEATHER...
Issued at 211 PM EDT Sun Mar 9 2025

Gusty northwest winds on Monday with lingering showers mainly
north of I-10 over Southeast AL and Southwest GA, as a moist
air mass remains in place. With strong transport winds and
rising mixing heights, pockets of high dispersion are likely
Monday afternoon over Southeast AL and Southwest GA. A much
drier air mass filters in for Tuesday as minimum afternoon
RH falls into the mid-20s to mid-30s. Despite the dry air,
fire weather concerns should remain low on Tuesday, given
recent wetting rains and much lighter winds.

&&

.HYDROLOGY...
Issued at 211 PM EDT Sun Mar 9 2025

Several waves of showers and storms will continue to produce
locally heavy rainfall across portions of the area through this
evening and into tonight. A swath of 2 to 4 inches of rainfall has
fallen roughly along a line from coastal Walton County to
Tallahassee and Valdosta over the last 12 to 24 hours, and another
few inches of rain will be possible through tonight. Mainly
advisory-level flooding is expected, but there could be a few
spots of flash flooding if storms continue to train over the same
areas, particularly in urban spots. A Flood Watch remains in
effect for the Florida Panhandle, most of the Florida Big Bend,
and portions of South Georgia until later tonight.

Area rivers and streams are on the rise today with recent
rainfall. Recent and expected rainfall will likely lead to minor
flooding on several rivers including the Ochlockonee, Aucilla, and
Withlacoochee over the coming days. No flood warnings have been
issued yet, however since additional rainfall to come may have a
large impact on eventual crests and potential flooding. After
tonight, we have a drier spell forecast until Thursday, but
significant rainfall is not expected with that system.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   57  63  46  74 /  90  20   0   0
Panama City   56  65  50  71 /  60  10   0   0
Dothan        52  62  42  73 /  70  30   0   0
Albany        51  58  41  72 /  80  50   0   0
Valdosta      55  63  45  74 /  90  30   0   0
Cross City    63  68  46  74 /  70  40   0   0
Apalachicola  59  64  50  70 /  70   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 2 AM EDT /1 AM CDT/ Monday for FLZ007>019-
     026>029-108-112-114-115-118-127-128.

     High Rip Current Risk through Monday evening for FLZ108-112-114-
     115.

GA...Flood Watch until 2 AM EDT Monday for GAZ143>148-155>161.

AL...None.
GM...Dense Fog Advisory until 9 PM EDT /8 PM CDT/ this evening for
     GMZ730-750-752-755-765-775.

     Small Craft Advisory from 2 AM EDT /1 AM CDT/ Monday to 5 AM EDT
     /4 AM CDT/ Tuesday for GMZ730-750-752-755-765-770-772-775.

&&

NEAR TERM...LF
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Reese
MARINE...Merrifield
FIRE WEATHER...LF
HYDROLOGY...Merrifield

In the hours before

Special weather statement, Mar 9, 6:56 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
756 PM EDT Sun Mar 9 2025

ALZ067-GAZ120>122-100030-
Henry AL-Quitman GA-Randolph GA-Clay GA-
756 PM EDT Sun Mar 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HENRY...
NORTHWESTERN CLAY...NORTHERN RANDOLPH AND QUITMAN COUNTIES THROUGH
830 PM EDT/730 PM CDT/...

At 756 PM EDT/656 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles east of Richards Crossroads, or 8 miles south of
Georgetown, moving northeast at 50 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Wire Bridge, Walter F George Lake, Bonapartes Retreat, Standleys
Store, Watson Crossroads, Scottsboro Crossroads, Double Bridges,
Cuthbert, Crossroads, Ricks Place, Thomas Mill Creek, Hatcher,
Morris, Benevolence, Springvale, Cotton Hill, Georgetown, Wades, Days
Crossroads, and Springvale Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3197 8495 3195 8496 3192 8491 3193 8480
      3192 8480 3192 8469 3193 8468 3192 8460
      3186 8460 3158 8518 3170 8529 3170 8522
      3174 8520 3177 8516 3177 8512 3178 8514
      3189 8513 3189 8512 3194 8508 3198 8501
TIME...MOT...LOC 2356Z 238DEG 49KT 3176 8512

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

21-HANER
Local storm report, Mar 9, 7:15 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
815 PM EDT Sun Mar 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Flash Flood      2 SE Estiffanulga       30.28N 85.01W
03/09/2025                   Liberty            FL   911 Call Center

            Forest Road 105 near County Road 333 was
            reported to have a washout.

&&
Special weather statement, Mar 9, 7:26 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
726 PM CDT Sun Mar 9 2025

FLZ007>009-100115-
Central Walton FL-Holmes FL-North Walton FL-
726 PM CDT Sun Mar 9 2025

...A STRONG THUNDERSTORM WILL IMPACT WALTON AND SOUTHWESTERN HOLMES
COUNTIES THROUGH 815 PM CDT...

At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eglin Air Force Base, or 11 miles northeast of Niceville, moving east
at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Pond Creek, Oakwood Hills, Cluster Springs, Gaskin, Eglin Air Force
Base, Alpine Heights, Darlington, Arrant Settlement, Liberty, De
Funiak Spring Airport, Rock Hill, Glendale, Union, Pleasant Ridge,
Center Ridge, Knox Hill, Hickory Hill, New Harmony, Piney Grove, and
Argyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3089 8639 3100 8621 3099 8605 3082 8591
      3066 8588 3063 8592 3060 8591 3059 8591
      3058 8589 3057 8589 3053 8628 3053 8639
TIME...MOT...LOC 0026Z 248DEG 36KT 3064 8636

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

21-HANER
Local storm report, Mar 9, 7:27 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
827 PM EDT Sun Mar 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Rain             1 NNE Thomas City       30.37N 83.97W
03/09/2025  M3.34 Inch       Jefferson          FL   CO-OP Observer

            Station WACF1.

0729 PM     Rain             2 SSE Bloxham           30.36N 84.61W
03/09/2025  M5.28 Inch       Leon               FL   Mesonet

            Mesonet station BFSF1 Bloxham.

0745 PM     Rain             3 E Bristol             30.43N 84.93W
03/09/2025  M3.97 Inch       Liberty            FL   Mesonet

            Mesonet station TELF1 3.2 E Bristol.

0747 PM     Rain             1 WSW Central City      30.18N 84.94W
03/09/2025  M3.98 Inch       Liberty            FL   Mesonet

            Mesonet station WHSF1 Wilma.

0753 PM     Rain             Tallahassee Internation 30.40N 84.35W
03/09/2025  M4.36 Inch       Leon               FL   ASOS

            ASOS station KTLH Tallahassee International
            Airport.

0759 PM     Rain             1 SW Tom Brown Park     30.44N 84.22W
03/09/2025  M4.17 Inch       Leon               FL   Mesonet

            Mesonet station TT669 Flfs Portable No. 1.

0800 PM     Rain             1 WNW Killearn Lakes    30.59N 84.24W
03/09/2025  M4.11 Inch       Leon               FL   Mesonet

            Mesonet station EW0402 Tallahassee.

0800 PM     Rain             3 ENE Lake Iamonia      30.64N 84.21W
03/09/2025  M3.35 Inch       Leon               FL   Mesonet

            Mesonet station LAIF1 2.7 E Lake Iamonia.

0805 PM     Rain             2 SE Portland           30.49N 86.17W
03/09/2025  M5.40 Inch       Walton             FL   Mesonet

            Mesonet station FW8908 Freeport.

0805 PM     Rain             2 NW Lloyd              30.50N 84.04W
03/09/2025  M4.16 Inch       Jefferson          FL   Mesonet

            Mesonet station CW1344 Monticello.

0807 PM     Rain             1 SSW Tallahassee Memor 30.45N 84.27W
03/09/2025  M4.93 Inch       Leon               FL   Mesonet

            Mesonet station GW5456 TALLAHASSEE.

0809 PM     Rain             2 WNW Blue Mountain Bea 30.35N 86.23W
03/09/2025  M4.46 Inch       Walton             FL   Mesonet

            Mesonet station EW7533 Santa Rosa Beach.

0809 PM     Rain             2 WSW Blue Spring       30.77N 85.17W
03/09/2025  M4.15 Inch       Jackson            FL   Mesonet

            Mesonet station FW8097 Marianna.

0810 PM     Rain             Tallahassee             30.43N 84.28W
03/09/2025  M4.07 Inch       Leon               FL   Mesonet

            Mesonet station 2265D Tallahassee.

0823 PM     Rain             1 SW Maclay State Garde 30.51N 84.27W
03/09/2025  M5.97 Inch       Leon               FL   Mesonet

            Ambient station total.

0824 PM     Rain             1 SE Bradfordville      30.56N 84.21W
03/09/2025  M5.40 Inch       Leon               FL   Mesonet

            Ambient station total.

0824 PM     Rain             Apalachee Regional Park 30.42N 84.16W
03/09/2025  M5.59 Inch       Leon               FL   Mesonet

            Ambient station total.

0825 PM     Rain             1 ENE Maclay State Gard 30.53N 84.24W
03/09/2025  M5.23 Inch       Leon               FL   Mesonet

            Ambient station total.

0825 PM     Rain             1 NNE Killearn Estates  30.53N 84.22W
03/09/2025  M5.29 Inch       Leon               FL   Mesonet

            Ambient station total.

0826 PM     Rain             1 NE Governors Square M 30.45N 84.24W
03/09/2025  M5.06 Inch       Leon               FL   Mesonet

            Ambient station total.

0826 PM     Rain             1 WSW Chaires Crossroad 30.42N 84.13W
03/09/2025  M5.08 Inch       Leon               FL   Mesonet

            Ambient station total.

0826 PM     Rain             1 NE Capitola           30.46N 84.08W
03/09/2025  M5.14 Inch       Leon               FL   Mesonet

            Ambient station total.

0827 PM     Rain             2 NE Tallahassee Memori 30.47N 84.24W
03/09/2025  M5.03 Inch       Leon               FL   Mesonet

            Ambient station total.

&&
Special weather statement, Mar 9, 7:33 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
833 PM EDT Sun Mar 9 2025

ALZ069-FLZ011-GAZ142-155-156-100115-
Houston AL-Jackson FL-Decatur GA-Seminole GA-Early GA-
833 PM EDT Sun Mar 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOUSTON...NORTHERN
JACKSON...SEMINOLE AND SOUTHWESTERN EARLY COUNTIES THROUGH 915 PM
EDT/815 PM CDT/...

At 833 PM EDT/733 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Cottonwood, moving east at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Malone, Saffold, Crosby, Grangeburg, Little Hope, Lovedale,
Riverturn, Sharphagen, Hornsville, Donaldsonville A/P, Jacobs,
Campbellton, Jakin, Ellaville, Buena Vista, Marianna Municipal A/P,
Steam Mill, Desser, Gordon, and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3125 8492 3107 8492 3107 8481 3096 8475
      3091 8476 3091 8475 3088 8476 3087 8476
      3088 8477 3087 8477 3081 8542 3096 8548
      3130 8494
TIME...MOT...LOC 0033Z 251DEG 45KT 3093 8531

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

21-HANER
Local storm report, Mar 9, 7:53 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
853 PM EDT Sun Mar 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Flash Flood      3 WNW Aucilla           30.49N 83.80W
03/09/2025                   Jefferson          FL   911 Call Center

            Report of water over the roadway on Aucilla
            Highway.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:26 PM CDTSpecial Weather StatementTAEWalton49 min
Mar 9, 7:36 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington39 min
Mar 9, 7:43 PM CDTSpecial Marine WarningTAE92 min
Mar 9, 7:55 PM CDTAreal Flood AdvisoryTAEDixie, Lafayette, Taylor4 hr
Mar 9, 8:05 PM CDTSpecial Marine WarningTAE85 min
Mar 9, 8:06 PM CDTRiver Flood WarningTAEJefferson, Madison, Taylor13 days
Mar 9, 8:54 PM CDTFlash Flood WarningTAEDixie, Lafayette, Taylor5 hr
Mar 9, 9:13 PM CDTSpecial Weather StatementTAELiberty47 min
Mar 9, 9:25 PM CDTAreal Flood AdvisoryTAEJackson2 hr
Mar 9, 9:57 PM CDTSpecial Weather StatementTAELiberty33 min
Mar 9, 10:24 PM CDTSpecial Weather StatementTAELeon36 min
Mar 9, 11:20 PM CDTSpecial Marine WarningTAE55 min
Mar 9, 11:48 PM CDTAreal Flood AdvisoryTAELafayette, Madison, Taylor3 hr
Mar 10, 12:15 AM CDTSpecial Marine WarningTAE60 min
Mar 10, 12:49 AM CDTSpecial Weather StatementTAELafayette, Taylor41 min
Mar 10, 2:05 AM CDTHigh Surf AdvisoryTAEBay, Gulf17 hr
Mar 10, 2:54 AM CDTSpecial Weather StatementTAELafayette51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.